| Catalog Number |
0165SI18 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a foley catheter had been placed for urinary catheterization in south ward 3, but it was removed naturally, and upon examination, a pinhole was found in the balloon part.
Event or Problem Description
Additional Manufacturer Narrative
(b)(6).The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Sample was evaluated and found tear on shaft of catheter that allow water to leak out.The tear looks like it had been exposed to sharp object.There was scratch observed on catheter shaft near the tear.However, the exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure mode could be (example: user related/operator error/rough handling or expose to sharp object/mechanical force).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.